Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 264, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 2, 2011, 2:25 AM PDT. It took effect at Jun 2, 2011, 2:00 PM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2011, 2:25 AM PDT (09:25 UTC)
- In effect from
- Jun 2, 2011, 2:00 PM PDT
- Expired
- Jun 3, 2011, 2:00 AM PDT
- In force
- 12 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
602 WHUS76 KMTR 020925 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 225 AM PDT THU JUN 2 2011 PZZ575-021730- /O.NEW.KMTR.SC.Y.0264.110602T2100Z-110603T1600Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 225 AM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...AND CONTINUE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-021730- /O.NEW.KMTR.SC.Y.0264.110602T2100Z-110603T1600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 225 AM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...AND CONTINUE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
542 WHUS76 KMTR 021531 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 831 AM PDT THU JUN 2 2011 PZZ575-022345- /O.CON.KMTR.SC.Y.0264.110602T2100Z-110603T1600Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 831 AM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...AND CONTINUE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-022345- /O.CON.KMTR.SC.Y.0264.110602T2100Z-110603T1600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 831 AM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...AND CONTINUE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
718 WHUS76 KMTR 022135 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 235 PM PDT THU JUN 2 2011 PZZ575-030545- /O.EXT.KMTR.SC.Y.0264.000000T0000Z-110603T0900Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 235 PM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS EVENING...AND CONTINUE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-030545- /O.EXT.KMTR.SC.Y.0264.000000T0000Z-110603T0900Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 235 PM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS EVENING...AND CONTINUE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
712 WHUS76 KMTR 030353 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 853 PM PDT THU JUN 2 2011 PZZ575-030500- /O.CAN.KMTR.SC.Y.0264.000000T0000Z-110603T0900Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 853 PM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHWEST WINDS WILL BE AT OR BELOW 20 KNOTS FOR THE REMAINDER OF THE NIGHT. $$ PZZ565-030900- /O.CON.KMTR.SC.Y.0264.000000T0000Z-110603T0900Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 853 PM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS THIS EVENING...DECREASING TO 10 TO 20 KNOTS AFTER MIDNIGHT THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 1, 9:00 PM PDT, 5 hours 25 minutes earlier.
Area forecast discussion, Jun 1, 9:00 PM PDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 900 PM PDT WED JUN 1 2011 ...COOL AND UNSETTLED WEATHER FORECAST THROUGH THE WEEK AND INTO THE WEEKEND... .DISCUSSION...AS OF 9:00 PM PDT WEDNESDAY...LITTLE CHANCE IN THE TEMPERATURES OVER THE LAST 24 HOURS WITH HIGHS THIS AFTERNOON MAINLY IN THE 60S WITH ONLY A FEW OUTLIERS HERE AND THERE. MOST LOCATIONS OVER THE NORTHERN HALF OF THE REGION PICKED UP ANYWHERE FROM A TENTH TO THREE TENTHS OF AN INCH WITH THIS LATEST ROUND OF SHOWERS. SHOWERS HAVE ALL BUT COME TO AN END THIS EVENING WITH THE NEXT SHOT EXPECTED TO ARRIVE LATE TONIGHT/EARLY THURSDAY MORNING AS A WEAK SHORTWAVE MOVING IN ON THE BACKSIDE OF THE TROUGH MOVES ACROSS NORTHERN CALIFORNIA. SHOWERS ARE EXPECTED TO MOVE INTO THE NORTH BAY AFTER 10Z (3 AM) THURSDAY MORNING AND SPREAD SOUTH INTO THE BAY AREA THROUGH THE MORNING. A SHORT BREAK IN THE WET WEATHER IS EXPECTED THURSDAY EVENING THROUGH FRIDAY MORNING AS THE REGION TRANSITIONS BETWEEN ONE SYSTEM TO THE NEXT. FROM PREVIOUS DISCUSSION... A UNSEASONABLY DEEP AND COLD UPPER LOW...CURRENTLY SOUTH OF THE ALEUTIAN ISLANDS WILL MOVE TO OFF THE CENTRAL/NORTHERN CA COAST. THIS WILL BRING SHOWERS...MAINLY IN THE NORTH BAY FRIDAY AFTN...SPREADING ACROSS THE ENTIRE DISTRICT FRIDAY NIGHT AND CONTINUING INTO SUNDAY MORNING AS THE UPPER LOW REMAINS STATIONARY OFF THE COAST. THE AMOUNT OF RAIN AND THE AMOUNT OF WIND WILL DEPEND ON THE PLACEMENT OF THE UPPER LOW. THE 12Z NAM12 IS THE FURTHEST WEST OF THE MODELS...AND THE 18Z NAM12 ACTUALLY KEEPS THE LOW FURTHER OFFSHORE. THE ECMWF HAS THE EASTERNMOST PLACEMENT WITH THE GFS IN THE MIDDLE. FOR NOW...HAVE MENTIONED SHOWERS IN THE FORECAST INSTEAD OF STEADY RAIN. DEPENDING ON THE MODEL SOLUTION THERE COULD BE A CHANCE OF SHOWERS THROUGH SUNDAY NIGHT AND EVEN INTO MONDAY. AS THE MID FORECASTER MENTIONED EARLIER...BOTTOM LINE...ANYONE WITH OUTDOOR PLANS FRIDAY THROUGH SUNDAY SHOULD CLOSELY MONITOR THE LATEST FORECASTS. GENERALLY DRY WEATHER IS FORECAST FOR THE REMAINDER OF NEXT WEEK WITH SOME MODERATION IN TEMPERATURES. CLIMATE FACT...SAN FRANCISCO'S ALL TIME RECORD FOR PRECIPITATION IN JUNE IS 2.57" BACK IN 1884. IN SECOND PLACE IS 1.42" IN 1967. THE RECORDS INDICATE MANY OF THE STATIONS IN OUR AREA ALSO RECEIVED MUCH HIGHER THAN NORMAL RAINFALL IN 1967 DUE TO A STORM SIMILAR TO THE ONE LATER THIS WEEK. && .AVIATION...AS OF 4:30 PM PDT WEDNESDAY...SOME 3000-4000 FOOT CIGS THROUGH 03Z AND A SHOWER IS STILL POSSIBLE IN THE NORTH BAY. DECREASING CLOUDS AND SHOWERS AFTER 03Z WITH VFR CONDITIONS. ANOTHER DISTURBANCE MOVING AROUND THE BACK OF THE UPPER TROUGH COULD BRING A SHOWER IN THE NORTH BAY AND SFO BAY AREA AFTER 12Z. VICINITY OF KSFO...VFR CONDITIONS WITH CIGS ABOVE 3000 FEET. A SLIGHT CHANCE OF A SHOWER OR TWO AFTER 12Z AS ANOTHER UPPER LEVEL DISTURBANCE MOVES THROUGH THE NORTH BAY. SOUTHWEST WINDS 10-15 KT WITH GUSTS TO 20 KT THROUGH 03Z. KSFO BRIDGE APPROACH...SIMILAR TO KSFO. MONTEREY BAY AREA TERMINALS...CLOUDS HAVE CLEARED OUT OF THE MRY BAY AREA. SOUTHWEST WINDS GUSTING TO 20 KT THROUGH 03Z. && .MTR WATCHES/WARNINGS...NONE. && PUBLIC FORECAST: STROBIN/CW AVIATION/MARINE: SIMS/W PI
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.